I just been prescribed this med as Citalopram causing insomnia. This is my first night taking it and I'm a bit nervous. It's 15mg I've been given. Can anyone reassure please.
If your doctor prescribed it you will be OK. You are on a low dose. I was prescribed it as a off label sleep aid and it worked well. If you are really drowsy the next day you can ask you doctor if you could take half to see if that will work. It does work better if you go to bed within an hour after taking it.
Hope you get some Zzzzzs soon :)
Hi Aileen, hope you're doing well in your first week. One thing I'd like to point out to you is as your dosage increases you will feel less tired. Mirtazapine is unique in that at lower doses it has more of an effect on your histamine receptors, but more of an effect on your serotonin as it goes up. In the EU they start people off at 30mg and move to 45mg, because the grogginess at lower levels puts people off of the med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 23 Jan 2015 • 2 answers
Posted 23 Feb 2015 • 3 answers
Posted 9 May 2015 • 2 answers
Posted 25 Jun 2015 • 2 answers